# SDR 2000UALA00127

- Difficulty date: March 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 65,573 hours, 16,982 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATIC DISCHARGER MISSING AT TRAILING EDGE OF RUDDER, AREA BURNED.  *S/D*  STATIC DISCHARGE DUE TO POSSIBLE LIGHTNING STRIKE.  REPLACED MISSING STATIC DISCHARGE WICK, REPAIRED DAMAGED HARDWARE AND BLENDED DAMAGED AREA PER GN/MM 5-0-3-1.
